# SDR ASAA0080173

- Difficulty date: February 27, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606005
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THREE CONSECUTIVE TRACK LIGHTS WERE FOUND INOPERATIVE IN THE AFT GALLEY.  REPLACED TWO LIGHT ASSEMBLIES AND LIGHTS OPERATED NORMALLY.  (M)
